# SDR DALA2015072404628

- Difficulty date: July 22, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Unreported Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON COUNTERSINK OF FUEL ACCESS PLATE NR 1460C.  FUEL ACCESS PLATE NR 1460C WAS REPLACED IAW SRM 51-22-2A.
